Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.




Weak sequential completeness in spaces of operators

Author: J. M. Baker
Journal: Proc. Amer. Math. Soc. 25 (1970), 193-198
MSC: Primary 46.10
MathSciNet review: 0257707
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • J. Dixmier, Sur un théorème de Banach, Duke Math. J. 15 (1948), 1057–1071 (French). MR 27440
  • Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. With the assistance of W. G. Bade and R. G. Bartle. MR 0117523
  • M. Levin and S. Saxon, A note on the inheritance properties of locally convex spaces by subspaces of countable codimension, Florida State University, Tallahassee, 1968 (unpublished).
  • R. D. McWilliams, On certain Banach spaces which are $w^{\ast } $-sequentially dense in their second duals, Duke Math. J. 37 (1970), 121–126. MR 259570
  • Helmut H. Schaefer, Topological vector spaces, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1966. MR 0193469
  • Robert Schatten, A Theory of Cross-Spaces, Annals of Mathematics Studies, No. 26, Princeton University Press, Princeton, N. J., 1950. MR 0036935

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10

Additional Information

Article copyright: © Copyright 1970 American Mathematical Society